Aliveplus Pharmacy

 

AliveplusPharmacy

 

 

 


 

 

 

Aliveplus Newsletter

Don't miss out - sign up here
for exclusive special offers:
Subscribe

We regret to advise our pharmacy operation is closing and we are no longer accepting new website orders. We will remain available to provide customer service for any existing order. We wish to sincerely thank all our past customers for their support over many years.

Maxiclear Sinus & Pain Relief

Maxiclear Sinus & Pain Relief
Product Use : Maxiclear Sinus and Pain Relief treats your sinus pain and unblocks your nose.
Classification : General Health Product
1 packet of Maxiclear Sinus & Pain Relief 20 tabletsUSD $12.90
2 packets of Maxiclear Sinus & Pain Relief 40 tabletsUSD $25.54
3 packets of Maxiclear Sinus & Pain Relief 60 tabletsUSD $37.86
5 packets of Maxiclear Sinus & Pain Relief 100 tabletsUSD $62.30
Information - Maxiclear Sinus & Pain Relief

Maxiclear Sinus and Pain Relief treats your sinus pain and unblocks your nose.

Use

Adults & children over 12 years: Two tablets up to four times daily, not more than 8 tablets in 24 hours.

Ingredients

Active Ingredients: Paracetamol 500mg and Phenylephrine Hydrochloride 5mg

Important Notes

Not recommended for children under 12 years. Consult your Doctor before using if you have high blood pressure, heart problems ,pregnant or breast feeding.

 



© 2021   AlivePlusPharmacy   Sitemap and Policies